Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 541, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 28, 2016, 4:43 PM CDT for 4 counties in Oklahoma. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2016, 4:43 PM CDT (21:43 UTC)
- Expired
- Jun 28, 2016, 5:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Alfalfa County, OK, Major County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 51 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 5:05 PM CDT | TSTM WND GST 61 | 7 Ssw Alva, OK | |
| Jun 28, 5:30 PM CDT | TSTM WND DMG | 5 Se Alva, OK | SEVERAL LARGE TREE LIMBS DOWNED BY WINDS ESTIMATED BETWEEN 60 AND 70 MPH. |
| Jun 28, 5:50 PM CDT | TSTM WND GST 60 | 9 Sse Waynoka, OK | SEVERAL TREE LIMBS BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1570 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
794
WUUS54 KOUN 282143
SVROUN
OKC003-093-151-153-282245-
/O.NEW.KOUN.SV.W.0541.160628T2143Z-160628T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
443 PM CDT TUE JUN 28 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALFALFA COUNTY IN NORTHWESTERN OKLAHOMA...
WOODS COUNTY IN NORTHWESTERN OKLAHOMA...
NORTHEASTERN WOODWARD COUNTY IN NORTHWESTERN OKLAHOMA...
CENTRAL MAJOR COUNTY IN NORTHWESTERN OKLAHOMA...
* UNTIL 545 PM CDT
* AT 442 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF FREEDOM TO 5 MILES SOUTHEAST OF
CAPRON...MOVING SOUTH AT 50 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ALVA...FAIRVIEW...CHEROKEE...HELENA...WAYNOKA...CARMEN...
CLEO SPRINGS...FREEDOM...ALINE...BURLINGTON...DACOMA...AMORITA...
BYRON...LAMBERT...ORIENTA...ALABASTER CAVERNS STATE PARK...
QUINLAN...INGERSOLL...DRIFTWOOD AND CAPRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3700 9826 3626 9827 3635 9891 3650 9932
3700 9917
TIME...MOT...LOC 2142Z 358DEG 44KT 3692 9906 3682 9853
HAIL...1.75IN
WIND...70MPH
$$
MBS3 follow-up statements
716
WWUS54 KOUN 282201
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
501 PM CDT TUE JUN 28 2016
OKC003-093-151-153-282245-
/O.CON.KOUN.SV.W.0541.000000T0000Z-160628T2245Z/
ALFALFA OK-WOODS OK-WOODWARD OK-MAJOR OK-
501 PM CDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR ALFALFA...WOODS...NORTHEASTERN WOODWARD AND CENTRAL MAJOR
COUNTIES...
AT 500 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF FREEDOM TO 3 MILES SOUTHEAST OF
DACOMA...MOVING SOUTH AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ALVA...FAIRVIEW...CHEROKEE...HELENA...WAYNOKA...CARMEN...
CLEO SPRINGS...FREEDOM...ALINE...BURLINGTON...DACOMA...AMORITA...
BYRON...LAMBERT...ORIENTA...ALABASTER CAVERNS STATE PARK...QUINLAN...
INGERSOLL...DRIFTWOOD AND CAPRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WINDS UP TO 65 MPH.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3700 9826 3626 9827 3635 9891 3650 9932
3700 9917
TIME...MOT...LOC 2200Z 358DEG 44KT 3672 9905 3662 9852
HAIL...1.25IN
WIND...70MPH
$$
MBS656
WWUS54 KOUN 282215
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
515 PM CDT TUE JUN 28 2016
OKC003-093-151-153-282245-
/O.CON.KOUN.SV.W.0541.000000T0000Z-160628T2245Z/
ALFALFA OK-WOODS OK-WOODWARD OK-MAJOR OK-
515 PM CDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR ALFALFA...WOODS...NORTHEASTERN WOODWARD AND CENTRAL MAJOR
COUNTIES...
AT 513 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF FREEDOM TO NEAR CARMEN...MOVING
SOUTH AT 35 MPH.
HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. AT 503 PM...A 61 MPH WIND GUST WAS
OBSERVED BY MESONET 7 MILES SOUTH SOUTHWEST OF ALVA.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ALVA...FAIRVIEW...CHEROKEE...HELENA...WAYNOKA...CARMEN...
CLEO SPRINGS...FREEDOM...ALINE...BURLINGTON...DACOMA...AMORITA...
BYRON...LAMBERT...ORIENTA...ALABASTER CAVERNS STATE PARK...QUINLAN...
INGERSOLL...DRIFTWOOD AND CAPRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3700 9826 3626 9827 3635 9891 3650 9932
3700 9917
TIME...MOT...LOC 2213Z 346DEG 31KT 3669 9899 3659 9846
HAIL...2.00IN
WIND...70MPH
$$
MBS156
WWUS54 KOUN 282227
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
527 PM CDT TUE JUN 28 2016
OKC003-093-151-153-282245-
/O.CON.KOUN.SV.W.0541.000000T0000Z-160628T2245Z/
ALFALFA OK-WOODS OK-WOODWARD OK-MAJOR OK-
527 PM CDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WESTERN ALFALFA...SOUTHEASTERN WOODS...NORTHEASTERN WOODWARD AND
CENTRAL MAJOR COUNTIES...
AT 527 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF MOORELAND TO 3 MILES SOUTHEAST OF
CARMEN...MOVING SOUTH AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ALVA...FAIRVIEW...CHEROKEE...HELENA...WAYNOKA...CARMEN...
CLEO SPRINGS...FREEDOM...ALINE...DACOMA...LAMBERT...ORIENTA...
ALABASTER CAVERNS STATE PARK...QUINLAN...INGERSOLL...DRIFTWOOD...
AVARD...HOPETON AND BOUSE JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE VERY LIKELY
PRODUCING WIND DAMAGE ACROSS WOODS COUNTY. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3626 9827 3635 9891 3650 9932 3679 9911
3690 9826
TIME...MOT...LOC 2227Z 006DEG 32KT 3657 9924 3656 9839
HAIL...1.75IN
WIND...70MPH
$$
MBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 1:36 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jun 28, 1:36 PM CDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Norman OK 136 PM CDT TUE JUN 28 2016 .DISCUSSION... Primary forecast focus remains squarely on attempting to figure out precipitation chances every day. Not surprisingly, isolated to widely scattered thunderstorms continue to pop up across the region this afternoon. An outflow boundary provided focus for the initial development earlier this morning across north central Oklahoma. Through the afternoon, within the uncapped and high CAPE environment across the southern plains, updrafts will continue to crop up, in what can seem like a random pattern across the area. Over the last two hours, a fairly uniform cumulus field has developed across central and south central Oklahoma. Mid level wind fields are a skosh more supportive than yesterday, with 0-6km shear between 15 and 25 kts developing through the afternoon across portions of central and southern Oklahoma. This added support could result in more stout updrafts. With no large scale forcing for ascent, convection that develops through the afternoon will continue to be slow moving, nearly stationary and the primary concerns will be frequent lightning, locally heavy rainfall, and gusty winds. Severe weather chances remain very low. Something else to watch this afternoon, a small cluster of thunderstorms continues to move south and southeast across central Kansas, with some additional isolated development to the west. Radar trend from KICT shows no signs of dissipation at this time. Besides the latest runs of the HRRR, barely, guidance has failed to resolve this convection. However, looking at current mesoscale guidance, forward prop Corfidi vectors are aligned well with 0-3km shear vectors, to the southeast, and instability is plentiful, which probably supports the continued maintenance of this cluster. If it holds together, it could make far north central Oklahoma by mid evening. After sunset, remaining convection will continue to wane across western Oklahoma and western north Texas. In the northern plains, another active afternoon is expected today, with a cluster of thunderstorms developing through the mid to late afternoon near WY/NE/CO/KS. Once again, the resulting complex will move southward across CO/KS overnight, with its' remnants likely making northwestern Oklahoma by sunrise, but maintenance will struggle, and only showers and some isolated thunder may remain. Through Wednesday, a 500mb short wave will continue to swing across the Canadian High Plains towards the upper Mississippi Valley by the evening. Additionally, isolated to scattered thunderstorms will be possible once again across northern Oklahoma. Overnight, an associated surface trough/boundary will be the focus for thunderstorm development across the central and northern plains. As the boundary drops southward, scattered thunderstorm chances will persist across the northern half of Oklahoma on Thursday and expand farther south on Friday as the 500mb ridge weakens and shifts eastward in response to the surface trough moving towards the Red River. Scattered showers and thunderstorm chances will continue through the weekend as zonal flow regime sets up on Saturday, with a developing 500mb short wave expected to traverse eastward off the high plains and across the southern and central plains through Sunday. Kurtz && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 69 93 71 92 / 10 10 10 20 Hobart OK 70 96 72 95 / 10 10 10 20 Wichita Falls TX 71 97 73 96 / 10 10 10 10 Gage OK 67 94 71 94 / 20 30 20 30 Ponca City OK 68 92 71 91 / 10 20 30 30 Durant OK 71 95 73 93 / 0 10 10 10 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. &&
Hazardous weather outlook, Jun 28, 12:00 PM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1200 PM CDT TUE JUN 28 2016 OKZ004>048-050>052-TXZ083>090-290945- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1200 PM CDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THUNDERSTORM CHANCES WILL EXIST THIS AFTERNOON AND THEN AGAIN LATER TONIGHT IN THE NORTHERN HALF OF OKLAHOMA. A FEW STORMS MAY BECOME STRONG PRODUCING WIND GUSTS NEAR 40 TO 50 MPH ESPECIALLY THIS AFTERNOON...BUT THE MAIN THREAT WILL BE LOCALIZED FLOODING FROM HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEK INTO THE WEEKEND. THE HIGHEST CHANCES WILL BE ALONG AND NORTH OF I-40. HEAVY RAIN LEADING TO LOCALIZED FLOODING WILL BE THE MAIN CONCERN...ESPECIALLY LATE THURSDAY NIGHT THROUGH FRIDAY. A FEW STRONG TO SEVERE STORMS MAY ALSO BE POSSIBLE AT TIMES WITH DAMAGING WIND GUSTS THE PRIMARY THREAT. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Jun 28, 11:25 AM CDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1125 AM CDT TUE JUN 28 2016 OKZ012-013-281700- NOBLE OK-GARFIELD OK- 1125 AM CDT TUE JUN 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NOBLE AND NORTHEASTERN GARFIELD COUNTIES UNTIL NOON CDT... AT 1122 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF BILLINGS...MOVING NORTHEAST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LAT...LON 3658 9727 3637 9748 3649 9766 3659 9757 TIME...MOT...LOC 1622Z 217DEG 9KT 3652 9752 WR
Special weather statement, Jun 28, 11:30 AM CDT, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1130 AM CDT TUE JUN 28 2016 OKZ025-028-029-281715- OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK- 1130 AM CDT TUE JUN 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKLAHOMA... NORTHWESTERN MCCLAIN AND WESTERN CLEVELAND COUNTIES UNTIL 1215 PM CDT... AT 1128 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM NEAR OKLAHOMA CITY TO NEAR NORMAN...MOVING NORTHWEST AT 5 MPH. HAZARDS INCLUDE... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LAT...LON 3550 9765 3515 9758 3503 9730 3550 9743 TIME...MOT...LOC 1628Z 118DEG 6KT 3547 9749 3522 9742 WR
Special weather statement, Jun 28, 12:20 PM CDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1220 PM CDT TUE JUN 28 2016 TXZ087-088-281745- KNOX TX-BAYLOR TX- 1220 PM CDT TUE JUN 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KNOX AND SOUTHWESTERN BAYLOR COUNTIES UNTIL 1245 PM CDT... AT 1219 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MILLERS CREEK RESERVOIR...MOVING SOUTHWEST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LAT...LON 3340 9953 3350 9945 3343 9925 3340 9926 TIME...MOT...LOC 1719Z 24DEG 10KT 3340 9939 WR
Special weather statement, Jun 28, 3:56 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 356 PM CDT TUE JUN 28 2016 OKZ005-006-011-282145- ALFALFA OK-MAJOR OK-WOODS OK- 356 PM CDT TUE JUN 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALFALFA... NORTHEASTERN MAJOR AND SOUTHEASTERN WOODS COUNTIES UNTIL 445 PM CDT... AT 356 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ALINE...MOVING SOUTHEAST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... RINGWOOD...CARMEN...CLEO SPRINGS...ALINE AND ORIENTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3633 9815 3632 9860 3649 9862 3660 9846 TIME...MOT...LOC 2049Z 326DEG 14KT 3649 9848 MBS
Special weather statement, Jun 28, 4:27 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 427 PM CDT TUE JUN 28 2016 OKZ004-282215- HARPER OK- 427 PM CDT TUE JUN 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARPER COUNTY UNTIL 515 PM CDT... AT 427 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ROSSTON...MOVING SOUTH AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... LAVERNE AND ROSSTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3689 10000 3691 9991 3669 9976 3663 10000 TIME...MOT...LOC 2124Z 342DEG 10KT 3682 9999 MBS
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:23 PM CDT | Special Weather Statement | OUN | Garfield, Major | 37 min |
| Jun 27, 7:58 PM CDT | Special Weather Statement | OUN | Blaine, Dewey, Kingfisher | 47 min |
| Jun 27, 8:51 PM CDT | Special Weather Statement | OUN | Dewey | 24 min |
| Jun 27, 9:26 PM CDT | Special Weather Statement | OUN | Dewey | 34 min |
| Jun 27, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 45 min |
| Jun 27, 10:07 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 23 min |
| Jun 27, 10:16 PM CDT | Special Weather Statement | OUN | Roger Mills | 29 min |
| Jun 27, 10:22 PM CDT | Special Weather Statement | OUN | Washita | 23 min |
| Jun 27, 10:40 PM CDT | Special Weather Statement | OUN | Roger Mills, Washita | 50 min |
| Jun 27, 11:01 PM CDT | Special Weather Statement | OUN | Beckham, Greer, Kiowa, Washita | 29 min |
| Jun 27, 11:29 PM CDT | Special Weather Statement | OUN | Beckham, Greer | 31 min |
| Jun 28, 11:25 AM CDT | Special Weather Statement | OUN | Noble | 35 min |
| Jun 28, 11:30 AM CDT | Special Weather Statement | OUN | Cleveland | 45 min |
| Jun 28, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 58 min |
| Jun 28, 3:56 PM CDT | Special Weather Statement | OUN | Major | 49 min |
| Jun 28, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 65 min |
| Jun 28, 4:17 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 58 min |
| Jun 28, 4:27 PM CDT | Special Weather Statement | OUN | Harper | 48 min |
| Jun 28, 4:32 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 58 min |
| Jun 28, 4:57 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Woods | 3 hr |
| Jun 28, 5:24 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Major, Woods, Woodward | 66 min |
| Jun 28, 5:39 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 66 min |
| Jun 28, 5:51 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Ellis, Major, Roger Mills, Woodward | 54 min |
| Jun 28, 6:23 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Ellis, Major, Roger Mills and 1 more | 52 min |
| Jun 28, 6:40 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Caddo, Canadian, Custer, Dewey and 4 more | 80 min |
| Jun 28, 6:44 PM CDT | Areal Flood Advisory | OUN | Blaine, Custer, Dewey | 46 min |
| Jun 28, 6:44 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 61 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.